MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5414010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, while pushing the subject coil got detached within the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4, expiration date, added.D4, gtin, updated.H4, manufacturing date, added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that the subject coil got detached in the microcatheter while pushing it through.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure, the patient's anatomy was moderately tortuous, the coil was advanced without force, and the same microcatheter was used to finish the procedure.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.

Brand Name
TARGET TETRA 4.0MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23835176
Report Number3008881809-2025-00730
Device Sequence Number4993042
Product Code HCG
UDI-Device Identifier07613327578737
UDI-Public(01)07613327578737(17)280302(10)25500336
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5414010
Device Lot Number25500336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL 10 MICROCATHETER (STRYKER)
Patient Age20 YR
Patient SexFemale